# SDR UALA2010112304332

- Difficulty date: November 23, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 51,425 hours, 14,327 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144882
- Part serial: 1801
- Condition: Fluctuates
- Location: Duct Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT DUCT PRESSURE FLUCTUATED ON DESCENT 10-25PSI.  REPLACED PRE REGULATOR, CHECKS GOOD.
